Overcoming The Face And Eyes Accidentally Splashed With Gasoline?

Illustration of Overcoming The Face And Eyes Accidentally Splashed With Gasoline?
Illustration: Overcoming The Face And Eyes Accidentally Splashed With Gasoline? wikihow.com

Hello doctor, my friend and I had been refueling and suddenly the gas splashed on my friend’s face and eyes, what are the side effects and how do you deal with it, doctor? Is it not irritating? That is all and thank you

1 Answer:

Hello Nuraeni, thank you for asking.


Gasoline consists of a large mixture of chemical molecules, of which can indeed cause poisoning when it enters the human body in large quantities. Gasoline is a clear or yellowish liquid with a characteristic odor and is very volatile. Generally a momentary contact with gasoline does not cause danger. Gasoline vapors are easily absorbed by lung tissue, but generally do not cause the danger of irritation. People who experience lung and respiratory irritation due to gasoline vapors are generally people who are addicted to breathing gas fumes.


The effect of gasoline on the skin is also not dangerous if it only happens for a moment. Gasoline is not easily absorbed through the skin so it is less likely to cause poisoning through the skin. However, if skin contact with gasoline lasts for several hours or repeats for several days and weeks, the skin can become dry, irritated, injured and infected.


The effect of gasoline on the eyes is also not heavy. Generally only cause mild irritation or corneal infections for a moment. But you should note that immediately after being exposed to gasoline, the eyes should be rinsed with clean water carefully.


If your friend has skin or eye irritation, contact your doctor immediately. Hope this answer helps yes. Regards.

: by

Related Question

Fever In Children?

Fever In Children?

(9 months ago)

This is my younger brother who is 6 years old, his body is hot (fever), from kmren, until now he has not yet recovered, instead vomiting vomiting, please explain, and what is the s... Read more

Can I Consume Antibiotics After Taking Blood Booster Medication?

Can I Consume Antibiotics After Taking Blood Booster Medication?

(12 months ago)

Tonight, I want to ask this after I have pulled out a bite after 1 day of gusix it hurts but I’m also a little dizzy, and I drink sangobion after it has improved, and can I a... Read more

The Cause Of The Hands And Feet Are Often Numb And Easily Tingling Accompanied By The Appearance Of Green Veins In The Ankles?

The Cause Of The Hands And Feet Are Often Numb And Easily Tingling Accompanied By The Appearance Of Green Veins In The Ankles?

(1 year ago)

the last few months my legs and arms like numbness and easy tingling and under the ankles a lot of red and green veins are clearly visible, is that normal?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *